Péter Pál Pach
Title
Cited by
Cited by
Year
Progression-free sets in are exponentially small
E Croot, VF Lev, PP Pach
Annals of Mathematics, 331-337, 2017
1482017
Reducts of the random partial order
PP Pach, M Pinsker, G Pluhár, A Pongrácz, C Szabó
Advances in Mathematics 267, 94-120, 2014
342014
The possible number of islands on the sea
PP Pach, G Pluhár, A Pongrácz, C Szabó
Journal of mathematical analysis and applications 375 (1), 8-13, 2011
102011
A new operation on partially ordered sets
PP Pach, M Pinsker, A Pongrácz, C Szabó
Journal of Combinatorial Theory, Series A 120 (7), 1450-1462, 2013
92013
The step Sidorenko property and non-norming edge-transitive graphs
TL Martins, PP Pach, M Wrochna
Journal of Combinatorial Theory, Series A 162, 34-54, 2019
82019
Monochromatic solutions to in the interval
PP Pach
Bulletin of the London Mathematical Society 50 (6), 1113-1116, 2018
72018
Multiplicative bases and an Erdős problem
PP Pach, C Sándor
Combinatorica 38 (5), 1175-1203, 2018
72018
Remarks on commuting graph of a finite group
M Mirzargar, PP Pach, AR Ashrafi
Electronic Notes in Discrete Mathematics 45, 103-106, 2014
72014
On the word problem for syntactic monoids of piecewise testable languages
K Kátai-Urbán, PP Pach, G Pluhár, A Pongrácz, C Szabó
Semigroup Forum 84 (2), 323-332, 2012
72012
Generalized multiplicative Sidon sets
PP Pach
Journal of Number Theory 157, 507-529, 2015
62015
The Ramsey-type version of a problem of Pomerance and Schinzel
PP Pach
Acta Arithmetica 156 (1), 1-5, 2012
62012
On the density of sumsets and product sets
N Hegyvári, F Hennecart, PP Pach
arXiv preprint arXiv:1902.02512, 2019
52019
The number of maximum primitive sets of integers
H Liu, PP Pach, R Palincza
arXiv preprint arXiv:1805.06341, 2018
52018
The automorphism group of commuting graph of a finite group
M Mirzargar, PP Pach, AR Ashrafi
Bulletin of the Korean Mathematical Society 51 (4), 1145-1153, 2014
52014
The number of monounary algebras
G Horváth, K Kátai-Urbán, PP Pach, G Pluhár, A Pongrácz, C Szabó
Algebra universalis 66 (1-2), 81-83, 2011
52011
A note on systems of rectangular islands: the continuous case
Z Lengvárszky, PP Pach
Acta Sci. Math 77 (1-2), 27-34, 2011
52011
Coloring the -smooth numbers with colors
AE Caicedo, TAC Chartier, PP Pach
arXiv preprint arXiv:1902.00446, 2019
42019
RAMSEY TYPE RESULTS ON THE SOLVABILITY OF CERTAIN EQUATION IN ZM
PP Pach
Integers: Annual Volume 2013 2013, 41, 2014
42014
On free algebras in varieties generated by iterated semidirect products of semilattices
G Horvath, K Katai-Urban, PP Pach, G Pluhar, A Pongracz, C Szabo
International Journal of Algebra and Computation 22 (07), 1250063, 2012
42012
The number of multiplicative Sidon sets of integers
H Liu, PP Pach
Journal of Combinatorial Theory, Series A 165, 152-175, 2019
32019
The system can't perform the operation now. Try again later.
Articles 1–20